# SDR SWAA2023061959880

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 80,072 hours, 47,492 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD AFT FLAP IS DELAMINATED ON INBOARD AFT CORNER DELAMINATION MEASURES APRROX 1.25IN BY 4.5IN ON LOWER SKIN<[01] VERIFIED THE DAMAGE RECORD ENTERED; AND CORRECT SRM REFERENCE WAS SELECTED WITH CORRECT FOLLOW-ON PARAMETERS.;[02] DAMAGE ALLOWABLE REF SRM 57-53-01-1A-4 APPLIED SPEED TAPE; MUST BE INSPECTED AT 300 FLIGHT HOUR INTERVALS OR MORE FREQUENTLY AND A PERMANENT REPAIR MUST BE ACCOMPLISHED IN 24 MONTHS OR LESS.
